# SDR SIMA200207203

- Difficulty date: February 20, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - RIGHT SILL BETWEEN FRAME 23 AND 29 HAS CORROSION.  BLENDED OUT, PERFORMED NDT AND TREATED IAW EMB GST-0623/02.  (M)
